# SDR C2XA04TY164

- Difficulty date: September 17, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 8,753 hours, 8,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS, DURING A NORMAL ROUTINE CHECK THE EMERGENCY LIGHT AT SEAT 9C WAS FOUND INOP. MAINTENANCE REMOVED AND REPLACED THE BULB IAW EMB 145-AMM 33-50-02.  OPS CHECKED GOOD.
